MathSciNet Relay Station
MathSciNet bibliographic data
MR1143413 (93b:60150) 60J15 (81T60 82B41)
Brydges, David; Evans, Steven N.; Imbrie, John Z. Self-avoiding walk on a hierarchical lattice in four dimensions. Ann. Probab. 20 (1992), no. 1, 82–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement